# SDR ASOA2014021109960

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 22,861 hours, 21,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON FOR MORE THAN A FEW SECONDS.  ENERGIZED EMERGENCY POWER PACKS FOR 30 MINUTES PERFORMED TEST OF EMEGENCY LIGHTS IAW AMM 33-51-00.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
